Warning issued after spike in 999 patients suffering effects from 'legal highs'

Warning issued after spike in 999 patients suffering effects from 'legal highs'
 

A warning has been issued after a spike in patients calling for emergency help after taking so-called ‘legal highs’.
At least 12 calls from Teesside were made to the 999 service in just four days last week, reporting symptoms including seizures, unconsciousness, vomiting and foaming at the mouth.
Every caller had reported taking a legal high, with one from Stockton taken to hospital by ambulance.
Viv Priestley, senior clinical matron in accident and emergency at the University Hospital of North Tees said: “We have seen an increase in the number of people attending accident and emergency due... read more

 
18 October 2016 in Regional North East, Views: 30
Source: Gazette Live
Share:
  •  





    News Widget for Webmasters



    Bring Eugene's son back home immediately

    Realtime News

     

    «
    »
    Mo Tu We Th Fr Sa Su
          1 2 3 4
    5 6 7 8 9 10 11
    12 13 14 15 16 17 18
    19 20 21 22 23 24 25
    26 27 28 29 30 31